MathSciNet Relay Station
MathSciNet bibliographic data
MR1327046 (96h:34118) 34G10 (34E20 46L99 46N20)
Spigler, Renato; Vianello, Marco WKB-type approximations for second-order differential equations in $C\sp *$-algebras. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1763–1771.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement